Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took aderall 30mg. Feeling cold and purple bruise appeared. Should I consult a doctor?

Answered by
Dr.
Dr. Aparna Kohli

General & Family Physician

Practicing since :2009

Answered : 983 Questions

default
Posted on Tue, 8 Jan 2013 in Medicines and Side Effects
Question: I took 30mg of aderall today for the first time. It is not my prescription, I got it from my cousin. I took it around 4 today, but now I am really cold and my hands and feet are clammy. I also got bluish purple blotches all over my legs and random bruises on legs and arms as well. I feel pretty weak and shaky to walk but okay while I sit or lay. Not sure if this is normal or not, I don't feel right though. I didnt eat all day either so maybe that has to do with it? Should I go to the ER? I would like to avoid it if its unnecessary. I get kind of lightheaded sometimes anyways, but the blotches are what are scaring me most.
doctor
Answered by Dr. Aparna Kohli 16 minutes later
Hi,
Thanks for sharing your concern with us.
This is definitely not a normal reaction to Adderall and none of your other illnesses explain these symptoms. Not eating all day will not make you have random bruises which could possibly be an allergic rash or bleeding issues. The shakiness could be due to a fall in blood pressure which commonly occurs in drug reactions. Your eating disorder could explain the lightheadedness sometimes, but this is not something related here. Please go to the ER. You could be having a possible allergic reaction to this drug and you would need an epinephrine shot before things get out of hand.
Hope that helps
Let me know if you have any more questions
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aparna Kohli 4 minutes later
I will probably go, another thing is my feet feel weird and soft when I rub them against eachother? I think they are a little numb but i can still feel them. and my cheeks and side of nose feel a little numb? Thank you for all your help too
doctor
Answered by Dr. Aparna Kohli 10 minutes later
Hi,
Thanks for writing back.
Abnormal sensations in the feet, cheeks and nose can be due to several factors where the nerves are getting involved. These include electrolyte disorders, vitamin deficiencies and other issues. Both these issues can be addressed if we can successfully address your eating disorder. You need to learn to love yourself unconditionally and believe that this is your time. Probably getting some friends or family to help can significantly weed out this problem.
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aparna Kohli 20 minutes later
Thank you so much again, I have one more question though, in the middle of all my fingers like the middle joint tops look slightly blue and veiny . is that from circulation? I heard aderall causes vasoconstriction? Its a little hard fr me to get to the hospital until morning time when I can get a ride, unless I called an ambulance which seems a bit much for how i feel right now?
doctor
Answered by Dr. Aparna Kohli 19 minutes later
Hi,
If you have a lean built, veins are commonly prominent over the joints. So that is not something you should be worrying about. It can be seen in normal people as well. This would not result from the vasoconstriction from Adderall.
I think it would be a smart idea to call the ambulance. Please do this as soon as possible.
Best
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Nootropic

doctor1 MD

I have been taking Adderall and for a few months now and have been experiencing stomach pains. I feel constipated and discomfort almost everyday. Could it be the foods that I eat with the medication or is there a possibility that it could be something unrelated this side affect?

doctor1 MD

after a tooth infection doctor prescribed Moxikind cv 625. After 3 doses I got severe swelling around both the eyes which has still not disappeared. Is that a side effect of this drug? My age is 65 yrs. Hieght is 179 cm and weight is 95 kg. I am otherwise in very good health.

doctor1 MD

My 18 year old daughter has experienced cognitive & memory issues that seem to be be increasing the older she gets. She was diagnosed with Central Auditory Processing Dysorder when she was 7 but has a high IQ. We are noticing she is having more &...

doctor1 MD

Hi, I'm 18 years old and I was prescribed adderall oral for ADD about a month ago. My dosage is 10mg a day but Monday morning I took 20mg on accident and later that night took another 20mg. Later in the day I had tingling/ numbness in my arm, and...

doctor1 MD

i take adderall 20 mg and the last three days i have been really over doing it… I've taken three of them a day and today i took three in a period of 7 hours… I'm feeling pretty weird as of late and i have palpitations in my chest and some swelling...